Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 6, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Mar 30, 2025, 4:21 PM CDT for Escambia County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2025, 4:21 PM CDT (21:21 UTC)
- Expired
- Mar 30, 2025, 8:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Escambia County, FL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.9
The text
As transmitted.
222
WGUS54 KMOB 302121
FFWMOB
FLC033-310030-
/O.NEW.KMOB.FF.W.0006.250330T2121Z-250331T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
421 PM CDT Sun Mar 30 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
* Until 730 PM CDT.
* At 421 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington,
Goulding, Myrtle Grove, Beach Haven, Brownsville, Avondale,
Bellview, Millview, Pleasant Grove, Quinavista, Seaglades,
Paradise Beach, Perdido Heights, Chanticleer and Perdido Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3054 8715 3039 8715 3031 8733 3029 8744
3040 8744
FLASH FLOOD...RADAR INDICATED
$$
RD2 follow-up statements
000
WGUS74 KMOB 302226
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
526 PM CDT Sun Mar 30 2025
FLC033-310030-
/O.CON.KMOB.FF.W.0006.000000T0000Z-250331T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Escambia FL-
526 PM CDT Sun Mar 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT THIS
EVENING FOR SOUTH CENTRAL ESCAMBIA COUNTY...
At 526 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 5 and 7 inches of rain have
fallen. Additional rainfall amounts of 2 to 3 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington,
Goulding, Myrtle Grove, Beach Haven, Brownsville, Avondale,
Bellview, Millview, Pleasant Grove, Quinavista, Seaglades,
Paradise Beach, Perdido Heights, Chanticleer and Perdido Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3054 8715 3039 8715 3031 8733 3029 8744
3040 8744
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RD182
WGUS54 KMOB 302324
FFWMOB
FLC033-310130-
/O.EXT.KMOB.FF.W.0006.000000T0000Z-250331T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
624 PM CDT Sun Mar 30 2025
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
South Central Escambia County in northwestern Florida...
* Until 830 PM CDT.
* At 624 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 5 and 7 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington,
Goulding, Myrtle Grove, Beach Haven, Brownsville, Avondale,
Bellview, Millview, Pleasant Grove, Quinavista, Seaglades,
Paradise Beach, Perdido Heights, Chanticleer and Perdido Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3054 8715 3039 8715 3031 8733 3029 8744
3040 8744
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:59 PM CDT, 22 minutes earlier.
Area forecast discussion, Mar 30, 3:59 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
359 PM CDT Sun Mar 30 2025
...New Discussion, Marine...
.DISCUSSION...
Issued at 359 PM CDT Sun Mar 30 2025
After an interesting weather day with just enough shear and
instability combined with an outflow enhanced boundary along the
I-10 corridor to generate numerous showers and storms. Some of
those storms were able to rotate and now we transitioned to a
flooding threat as the lead shortwave providing the forcing moves
east of the area. Most of the area will remain dry tonight with
fog developing near the coast and offshore, some of which could
become dense. We will have to monitor fog development this
evening and overnight to see how far inland it can develop.
Attention then turns to the severe weather risk tomorrow. Showers
and storms are expected to ignite along a frontal boundary late
tonight across portions of the ArkLaTex and develop into a line
of thunderstorms that races southeast into our area Monday morning
and clears the area during the afternoon. SPC has extended the
Enhanced Risk southwest to cover almost the entire area for
tomorrow based on the potential for the line of storms to
strengthen as it moves into our area. The greatest risk will be
damaging winds along the QLCS with a few tornadoes possible in
lewps and bows. The CAM guidance is split on intensifying the line
or weakening it as it moves southeast. With the way we have been
worked over today, feel like the window for increasing instability
tomorrow morning will be brief. Therefore, we cannot discount the
weakening solution entirely.
The frontal boundary moves south of the area Monday night. The
front returns quickly northward as a warm front through midweek
ahead of another develop trough across the western states. A
developing upper level ridge across the western Atlantic and
Florida will keep conditions warm and dry through much of the
week. Rain chances return late in the period as another frontal
boundary approaches. /13
&&
.AVIATION...
(18Z TAFS)
Issued at 359 PM CDT Sun Mar 30 2025
Patchy fog will develop tonight mainly along and south of I-10
with areas of dense fog possible near the coast.IFR to LIFR
conditions will be possible overnight. A line of showers and
storms will move into the area Monday morning with heavy rain and
lower visibilities. /13
&&
.MARINE...
Issued at 359 PM CDT Sun Mar 30 2025
Light to moderate southerly tonight then southwesterly
on Monday. Winds become northerly Monday night as a cold front
moves through, then a light southeasterly flow returns on Tuesday.
The onshore flow becomes moderate to occasionally strong for
Wednesday and Thursday. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 80 61 80 67 83 69 84 / 20 90 10 10 0 0 0 0
Pensacola 68 77 65 77 69 78 71 79 / 20 80 10 10 0 0 0 0
Destin 67 75 66 77 68 78 70 79 / 20 80 20 10 0 0 0 0
Evergreen 65 79 56 83 64 87 66 87 / 20 100 10 10 0 0 0 0
Waynesboro 63 81 53 83 66 88 68 87 / 30 80 10 20 0 10 10 10
Camden 63 77 54 81 64 86 67 87 / 20 100 10 20 0 0 10 10
Crestview 64 79 59 83 64 84 66 84 / 20 90 30 10 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory from midnight tonight to 9 AM CDT Monday for
GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 30, 1:36 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
136 PM CDT Sun Mar 30 2025
FLZ201-301930-
Escambia Inland FL-
136 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ESCAMBIA COUNTY
THROUGH 230 PM CDT...
At 136 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Bay Minette, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Escambia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 8757 3082 8760 3084 8762 3090 8762
3090 8758 3093 8739 3078 8740
TIME...MOT...LOC 1836Z 264DEG 11KT 3085 8758
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 30, 2:07 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
207 PM CDT Sun Mar 30 2025
ALZ264-FLZ201-301945-
Baldwin Central AL-Escambia Inland FL-
207 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN AND WEST
CENTRAL ESCAMBIA COUNTIES THROUGH 245 PM CDT...
At 206 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Molino, or 15 miles northeast of Loxley, moving east at
10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3068 8763 3079 8758 3079 8756 3080 8756
3077 8731 3073 8731 3058 8739
TIME...MOT...LOC 1906Z 291DEG 10KT 3072 8753
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 30, 3:04 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CDT Sun Mar 30 2025
ALZ264-FLZ201>204-302100-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
304 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 400 PM
CDT...
At 304 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Molino, or 7 miles northwest of Gonzalez, moving
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ensley, Molino, and Gonzalez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3061 8755 3078 8744 3070 8712 3049 8724
TIME...MOT...LOC 2004Z 291DEG 10KT 3066 8739
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RDSpecial weather statement, Mar 30, 3:58 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
358 PM CDT Sun Mar 30 2025
FLZ202>204-302200-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
358 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...
At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Floridatown, or near Ferry Pass, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oriole Beach, Pea Ridge, Ferry Pass, Ensley, Pace, Floridatown,
Brent, and Goulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3051 8732 3067 8721 3054 8694 3036 8710
TIME...MOT...LOC 2057Z 315DEG 8KT 3056 8721
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:00 PM CDT | Tornado Warning | MOB | Escambia | 30 min |
| Mar 30, 2:07 PM CDT | Special Weather Statement | MOB | Escambia | 38 min |
| Mar 30, 2:55 PM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Mar 30, 3:04 PM CDT | Special Weather Statement | MOB | Escambia | 56 min |
| Mar 30, 3:43 PM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Mar 30, 3:58 PM CDT | Special Weather Statement | MOB | Escambia | 62 min |
| Mar 30, 4:49 PM CDT | Special Weather Statement | MOB | Santa Rosa | 56 min |
| Mar 30, 5:38 PM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.